Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i3-4.70
pages 243-249

Heat Conduction Equations for Two-Phase Heterogeneous Media

S. I. Kril'
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

Averaged differential equations of heat conduction for two-phase media with allowance for discontinuities in the phase parameters at the phase interface are compiled. It is shown that the averaged heat flux contained in the right-hand side of these equations is the same for both phases, which is the cause of the novelty of the resulting equations.


Articles with similar content:

AN APPROXIMATE TRANSFORMATION FOR NONLINEAR TRANSIENT HEAT CONDUCTION PROBLEMS
International Heat Transfer Conference 7, Vol.2, 1982, issue
L.S. Fischer , C.W.J, van Kopper, Renzhang Qian
Basic and Weight Functions of the Problem of Nonlinear Surface Impedance Antenna Analysis by the Moment Method
Telecommunications and Radio Engineering, Vol.58, 2002, issue 9&10
D. S. Gavva, M. A. Omarov, A. I. Luchaninov
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
ASSESSMENT OF ACCUMULATION RATE OF LDL SPECIES IN ARTERIAL WALL LAYERS UNDER HYPERTENSION AND HYPERLIPIDEMIA CONDITIONS
International Journal of Fluid Mechanics Research, Vol.44, 2017, issue 1
Somnath Chakrabarti, Somnath Santra, Dipak Kumar Mandal
Hydraulic Properties of Branching Pipelines with Permeable Walls
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 1
N. N. Kizilova